# SDR AALA20160726009

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 47,276 hours, 19,547 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB AT BS 663.75 IS CRACKED BETWEEN RBL 40 - 45.64.  ACCOMPLISHED INTERIM REPAIR IAW EA 262224.
